Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Treatment for white patch on lower lip. Suffered B- coli during treatment. Spots more visible on stopping treatment. Can spots could be cured permanently?

Hi , Can you suggest me what kind of treatment should we take if the person is dealing with white patch . It is on the lower lip and was very small in size since last 10 months I was taking medicine for it , but then i got B- coli and the doctor suggested to stop the medicine till the time B coli is cure Now the patch has increased in size than the previous The spots r not going infact when ever i stop my medicine the spots are more visible and prominent Please suggest me weather it could be cure permanently
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi kushboo,What u have atpresent is a mucosal vitiligo.Since your doctor has advised not to take oral medication i would advice u to use topical medication.

u to apply Melgain by night and expose the affected area to sunlight the next day for about 10 minutes.Let us wait and observe for 2years.If the lesion is not increasing in size and number let us take you for blister graft.
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor